# SDR HNAA2025042100217

- Difficulty date: March 31, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2253  CORROSION ON CTR OMEGA BEAM AT FR18.  RAR OMEGA BEAM IAW SRM 51-40-02
